# SDR USAA020159

- Difficulty date: March 28, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED TWO PLACES 2.25 INCH AND 1.25 INCH, STATION 730 STRINGER 23R AND 24R.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202.  (M)
